# SDR CA020801002

- Difficulty date: July 15, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 34,421 hours, 7 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 31075217
- Condition: Failed
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE DOING OPEN PROCEDURES CALLED FOR MEL 27-93-01 A RB ELEVATOR SERVO FAILED.  AIRCRAFT REMOVED FROM SERVICE FOR SERVO CHANGE.  REPLACED RT BLUE ELEVATOR SERVO CONTROL AS PER AMM 27-34-51-400. OPERATION CHECKED SERVICEABLE.
